# SDR AU990138

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc IO540K1A5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Bolt
- Part number: LW12596
- Condition: Wrong Part
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) CONNECTING ROD BOLTS INCORRECT PART.  BOLTS P/N LW12596 (12OFF) WERE ORDERED.  WHEN THE ORIGINAL LYCOMING PACKAGING WAS OPENED THE BOLTS APPEARED TO BE TORQUE TYPE BOLTS INSTEAD OF THE CORRECT STRETCH TYPE BOLTS.
